# SDR UALA2011050302171

- Difficulty date: May 3, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 78,852 hours, 12,666 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 0000
- Part serial: 00000
- Condition: Faulty
- Location: Nr 1 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL CONSUMPTION. INSPECTED ENG. FOUND OIL IN COWLINGS AND AROUND OIL PUMP AND CHIP DETECTORS. CLEANED OIL PUMP AND COATED EXTERIOR OF PUMP WITH DYE CHECK DEVELOPER. RAN ENG FOR 5 MIN. FOUND OIL LEAKING FROM OIL PUMP PARTING SURFACE WITH GEAR BOX. ALSO AFT 3 CHIP DETECTOR PROBES LEAKING - IDENTIFIED AS: ANGLE GB, NR 3 AND 4 COMPT. REPLACED ALL 4 MCD ASSEMBLIES AND ASSOCIATED O-RINGS ON MAIN OIL PUMP, RAN AND LEAK CHECKED ENGINE NR 1, NO FURTHER LEAKAGE NOTED.
